I have no issues as such but not feeling fit. I am more concerned about my health. I would like to know whether my routine checkup results are alright or not. I have no symptoms of any kind. I have taken ayurveda treatment for SGPT, SGOT, and high protein. I am attaching my reports for your reference. Would you please check them and guide me accordingly?
Welcome to icliniq.com.
I reviewed your reports (attachment removed to protect patient identity) and came across a few significant values.
Elevated uric acid can increase the risk of kidney stones and joint pains. I would suggest you have plenty of water and avoid having non-vegetarian food. Your blood cholesterol is not under control, and increased levels of hs-CRP (high-sensitivity C-reactive protein) indicate the risk of heart attack and stroke. Maintain your blood cholesterol in the normal range.
Elevated LDH (lactate dehydrogenase) can be observed in many conditions. Liver injury is one of them. Your reports show that in the past, you have taken ayurveda treatment for elevated levels of SGOT (serum glutamic oxaloacetic transaminase) or AST (aspartate aminotransferase) and SGPT (serum glutamic pyruvic transaminase) or ALT (alanine aminotransferase). Hence, the rise of LDH is due to mild persisting liver injury.
Low exposure to sunlight has led to low vitamin D. I would recommend you to start taking vitamin D supplements such as Cholecalciferol 60000 units weekly once for eight weeks and try to increase your exposure to sunlight.
Thank you very much for your prompt reply. I will follow your advice.
Welcome back to icliniq.com.
You are welcome. Take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
You have high cholesterols and mildly increased total bilirubin ... Read fullI have low vitamin D and testosterone. Is this the reason for my forgetfulness?
Recently, I have tested for free testosterone and vitamin D ... Well, for your low testosterone and low vitamin D you need to take supp... Read fullMy head is shivering from 20 days, and it feels like head trauma. What is the cause?
I had my report, and my vitamin D3 level is less (1812 ng/mL) ... It is best first to take vitamin D3 supplementation immediately ... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now